# SDR ASAA2019040858911

- Difficulty date: April 5, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 13,523 hours, 4,490 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LET DOWN, AFTER ETOPS BOTH FMC'S FAILED. RESTORED ITSELF AFTER A COUPLE OF MINUTES. OPS NORMAL BY TIME WE LANDED. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 34-61 TASK 836. GROUND VERIFICATION CHECK SUCCESSFUL. DEFECT CLEARED.
